# SDR FDEA201903130623

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 69,693 hours, 25,879 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT AFT OF THE COCKPIT DOOR  INOP REMOVED THE LIGHT FOUND 2 BROKEN WIRES REPINNED CONNECTOR D4524 ON THE EMERGENCY EXIT LOCATION LIGHT. LIGHT OPS CHECKS NORMAL REF SWP 33-51-12 PG 904 NO PART WAS CHANGED.
